MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ACHIEVE®; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. ACHIEVE®; INSTRUMENT, BIOPSY
Catalog Number A1620/B
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A surgical consultation service has reported a quality defect on the achieve biopsy needle.It fires, but no samples are taken.No reported patient injury.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
ACHIEVE®
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23343844
Report Number1721504-2025-00558
Device Sequence Number21197511
Product Code KNW
UDI-Device Identifier10884450443764
UDI-Public10884450443764
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA1620/B
Device Lot NumberI3118204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown